# SDR N6WA20130917002

- Difficulty date: September 17, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 24,192 hours, 17,287 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP ON LT EMERGENCY EXIT HANDLE COVER IS LOOSE.  R & R HOOK AND LOOP IAW 51-22-61.
